应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Convergence of FBP Algorithm for Tomography] 2016 Vol.32(4):963-968
Gang-rong QU [Abstract] ( 98 ) [HTML 0 KB][PDF 121 KB] (43)
2 [Oscillation Criteria of Second Order Half Linear Delay Dynamic Equations on Time Scales] 2017 Vol.33(1):83-92
H. A. AGWO, A. M. M. KHODIER, HEBA A. HASSAN [Abstract] ( 97 ) [HTML 0 KB][PDF 235 KB] (27)
3 [Optimal Time-consistent Investment and Reinsurance Strategy for Mean-variance Insurers Under the Inside Information] 2016 Vol.32(4):1087-1100
Jing CAO, Xing-chun PENG, Yi-jun HU [Abstract] ( 96 ) [HTML 0 KB][PDF 179 KB] (35)
4 [New Second-order Contingent Epiderivatives and Set-valued Optimization Problems] 2016 Vol.32(4):983-994
Sheng-kun ZHU, Sheng-jie LI [Abstract] ( 95 ) [HTML 0 KB][PDF 165 KB] (36)
5 [On the Recursive Evaluation of a Certain Multivariate Compound Distribution] 2016 Vol.32(4):913-920
Elena-Gratiela Robe-Voinea, Raluca Vernic [Abstract] ( 94 ) [HTML 0 KB][PDF 139 KB] (42)
6 [Detailing Losses in the M/M/1/1 Transient Loss System] 2018 Vol.34(2):373-385
Pierpaolo FERRANTE [Abstract] ( 94 ) [HTML 0 KB][PDF 0 KB] (3)
7 [Global Existence, Asymptotic Behavior and Uniform Attractors for Non-autonomous Thermoelastic Systems] 2016 Vol.32(4):1015-1034
Yu-ming QIN, Tian-hui WEI, Jia REN [Abstract] ( 93 ) [HTML 0 KB][PDF 223 KB] (43)
8 [Patterned Solutions of a Homogenous Diffusive Predator-Prey System of Holling Type-III] 2016 Vol.32(4):1073-1086
A-ying WAN, Zhi-qiang SONG, Li-fei ZHENG [Abstract] ( 92 ) [HTML 0 KB][PDF 365 KB] (27)
9 [Non-selfsimilar Global Solutions and Their Structure for the Multi-dimensional Combustion Models] 2017 Vol.33(3):659-678
Kai HU, Gao-wei CAO, Xiao-zhou YANG [Abstract] ( 91 ) [HTML 0 KB][PDF 306 KB] (243)
10 [Noether's Theorem of Nonholonomic Systems in Optimal Control] 2016 Vol.32(4):875-882
Ping-ping CAI, Duan SONG, Jing-li FU [Abstract] ( 91 ) [HTML 0 KB][PDF 132 KB] (20)
11 [Asymptotic Behaviors of a Size-structured Population Model] 2017 Vol.33(4):1025-1042
Xian-long FU, Qiong WU [Abstract] ( 91 ) [HTML 0 KB][PDF 222 KB] (160)
12 [Analyzing Right-Censored Length-Biased Data with Additive Hazards Model] 2017 Vol.33(4):893-908
Mu ZHAO, Cun-jie LIN, Yong ZHOU [Abstract] ( 90 ) [HTML 0 KB][PDF 189 KB] (143)
13 [Ruin Probabilities for a Two-Dimensional Perturbed Risk Model with Stochastic Premiums] 2016 Vol.32(4):1053-1066
Jian-hua CHENG, De-hui WANG [Abstract] ( 90 ) [HTML 0 KB][PDF 187 KB] (28)
14 [On the Metric Dimension of Barycentric Subdivision of Cayley Graphs] 2016 Vol.32(4):1067-1072
Muhammad IMRAN [Abstract] ( 89 ) [HTML 0 KB][PDF 174 KB] (14)
15 [A Note on the Strong Edge-coloring of Outerplanar Graphs with Maximum Degree 3] 2016 Vol.32(4):883-890
Shun-yi LIU, He-ping ZHANG, Hong-liang LU, Yu-qing LIN [Abstract] ( 88 ) [HTML 0 KB][PDF 266 KB] (16)
16 [Entire Solution of the Degenerate Fisher Equation] 2017 Vol.33(1):75-82
Li-na WANG [Abstract] ( 86 ) [HTML 0 KB][PDF 200 KB] (30)
17 [A Gohberg-Semencul Type Formula for the Inverse of Conjugate-Toeplitz Matrix and Applications] 2018 Vol.34(2):293-303
Yan-peng ZHENG, Sugoog SHON, Zun-wei FU [Abstract] ( 86 ) [HTML 0 KB][PDF 0 KB] (3)
18 [Global Cauchy Problem for a Leray-α Model] 2017 Vol.33(1):207-220
Hua QIU, Yi DU, Zheng-an YAO [Abstract] ( 85 ) [HTML 0 KB][PDF 287 KB] (21)
19 [Optimal Eighth Order Convergent Iteration Scheme Based on Lagrange Interpolation] 2017 Vol.33(4):1093-1102
Rajni SHARMA, Ashu BAHL [Abstract] ( 84 ) [HTML 0 KB][PDF 151 KB] (176)
20 [Upper Minus Total Domination Number of Regular Graphs] 2017 Vol.33(1):69-74
Zhen-lin LI, Xin-zhong LÜ [Abstract] ( 84 ) [HTML 0 KB][PDF 187 KB] (39)
21 [An Influence Statistic For Linear Measurement Error Models] 2017 Vol.33(3):619-632
Hadi EMAMI [Abstract] ( 83 ) [HTML 0 KB][PDF 213 KB] (243)
22 [Global Existence and Blow up for Damped Generalized Boussinesq Equation] 2017 Vol.33(1):251-262
Run-zhang XU, Yong-bing LUO, Ji-hong SHEN, Shao-bin HUANG [Abstract] ( 83 ) [HTML 0 KB][PDF 258 KB] (23)
23 [A Short Note on the Derivation of the Elastic Von Kármán Shell Theory] 2017 Vol.33(1):93-106
Hui LI [Abstract] ( 82 ) [HTML 0 KB][PDF 285 KB] (25)
24 [Additive-multiplicative Hazards Model for Case-Cohort Studies with Multiple Disease Outcomes] 2017 Vol.33(1):183-192
Jun-e LIU, Jie ZHOU [Abstract] ( 81 ) [HTML 0 KB][PDF 241 KB] (30)
25 [Analyzing Longitudinal Data with Informative Observation and Terminal Event Times] 2016 Vol.32(4):1035-1052
Rui MIAO, Xin CHEN, Liu-quan SUN [Abstract] ( 81 ) [HTML 0 KB][PDF 249 KB] (35)
26 [Score Tests for Zero-inflated Double Poisson Regression Models] 2017 Vol.33(4):851-864
Feng-chang XIE, Jin-guan LIN, Bo-cheng WEI [Abstract] ( 81 ) [HTML 0 KB][PDF 189 KB] (190)
27 [Optimal Investment and Premium Control in a Nonlinear Diffusion Model] 2017 Vol.33(4):945-958
Ming ZHOU, Kam Chuen YUEN, Chuan-cun YIN [Abstract] ( 80 ) [HTML 0 KB][PDF 192 KB] (133)
28 [Global Strong Solutions of the Cauchy Problem for 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity] 2017 Vol.33(1):25-34
Sheng-quan LIU, Jun-ning ZHAO [Abstract] ( 80 ) [HTML 0 KB][PDF 231 KB] (30)
29 [Statistical Inference on Seemingly Unrelated Single-Index Regression Models] 2016 Vol.32(4):945-956
Bing HE, Jin-hong YOU, Min CHEN [Abstract] ( 80 ) [HTML 0 KB][PDF 180 KB] (37)
30 [Non-monotonous Sequential Subgradient Projection Algorithm for Convex Feasibility Problem] 2016 Vol.32(4):1101-1110
Ya-zheng DANG, Jun-ling SUN, Yan GAO [Abstract] ( 79 ) [HTML 0 KB][PDF 162 KB] (16)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9